# SDR SWIA202302025

- Difficulty date: February 25, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 39,336 hours, 36,425 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEVERAL SPOTS OF CORROSION ON R/H FLOOR SILL BETWEEN FS559.00+96 AND FS559.00+112 (MARKED)      (C-CHECK RO 3/7/2023)    REPLACED CORRODED RH FLOOR SILL BETWEEN FS559.00+96 AND FS559.00+112 WITH NEW PN 601R31133-102 PO# T-69191 REF CRJ 200 SRM 51-42-06 , BOMBARDIER DWG 601R31133 REV J AND REO 601R-53-51-649 REV -- DATED 2023-02-28. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
